Symplectic quaternion scheme for biophysical molecular dynamics. Miller, T. F., Eleftheriou, M., Pattnaik, P., Ndirango, A., Newns, D., & Martyna, G. J. The Journal of Chemical Physics, 116(20):8649, 2002.
Symplectic quaternion scheme for biophysical molecular dynamics [link]Paper  doi  bibtex   
@article{miller_symplectic_2002,
	title = {Symplectic quaternion scheme for biophysical molecular dynamics},
	volume = {116},
	issn = {00219606},
	url = {http://scitation.aip.org/content/aip/journal/jcp/116/20/10.1063/1.1473654},
	doi = {10.1063/1.1473654},
	language = {en},
	number = {20},
	urldate = {2014-10-04TZ},
	journal = {The Journal of Chemical Physics},
	author = {Miller, T. F. and Eleftheriou, M. and Pattnaik, P. and Ndirango, A. and Newns, D. and Martyna, G. J.},
	year = {2002},
	pages = {8649}
}

Downloads: 0